Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Muscular twitching, shock like feelings in the feet and arms. Had surgeries on the knee. Cure?

i experience small, not painful shock or electric buzz feelings in my feet , legs and right arm . and constant muscle twitching always especially in my right arm. I have had 3 surgeries on my right knee in 3 weeks and had septic arthritus which i had a wound vac and pic line for 8 weeks but have been out since end of january the muscle tics and impulses wake me up at night and dont let me go back to sleep. not painful just annoying
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

All your symptoms in the given description suggests some form of neurological disturbance.

There are numerous causes that produce symptoms of muscle twithing and electrical shock like sensations. And, as your symptoms have been of long standing nature, you need to undergo a detailed clinical examination along with appropriate investigations to pin point the cause of your symptoms.

I suggest you to consult a Neurophysician and follow his advice.

Hope this information is helpful. Good day
Answered: Tue, 13 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor